# SDR SIMA20140819018

- Difficulty date: August 19, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 25,141 hours, 21,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523060005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT REPLACE REAR FUSELAGE I SKIN.  R & R REAR FUSELAGE I SKIN IAW SRM 51-40-02 & ERS-EM-5300-615, ETN-EM-53-266R3 & ETN-EM-51-118.
